# SDR CA040223003

- Difficulty date: February 16, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Bolkms BK117A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: 10546641
- Condition: Corroded
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) UNIT SENT FROM THE USA FOR RECTIFICATION OF SEAL LEAKS. DURING DISSASEMBLY EXCESSIVE CORROSION WAS FOUND IN ONE OF THE VALVE MANIFOLD ATTACHMENT BOLT HOLES. BORE NOMINAL DIMENSION IS 6.4MM, BORE OVERSIZED TO 7.4MM AND CORROSION DAMAGE REMAINED. PART SCRAPED. BORE POSSIBLY DAMAGED DURING A PREVIOUS INSTALLATION OF THE BOLT.
